Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have diarrhea, cough, mucus. On imodium, benadryl. What does this mean?

hi my 2 year old has had dirreah for over a month has had a cough and snot she has had antibiotics and imodium for the dirreah and is now done with the antibiotics and is still having symptoms i cant get any answers from anyone of whats is wrong with her and this morning has devolped a rash it is tiny dots all over her body so i gave her some benidrill but cant think of anything she has ate or been in contact with that she has not been before i always have a 8 month old that has had the snot cough and dirreah but no rash but nither my husband or I have had any symptoms hope you can help thanks

ashley stoddard
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hi, thanks for the query to H. C. M. C.
Diarrhea fro one month? Can't you think, the little has dehydration ?
Snot means respiratory infection of course of mild degree, but is there.
Tiny rashes may be due to some antibiotics or also due to mild fever ( due to diarrhea).
When there is continue diarrhea , that too from one month long , child will become very irritate , however she is unable to explain to parents.
Due to diarrhea there is loss of essential minerals from the body of child that is a cause of concern also.
So please first of all , if dehydration take 3-4 bottles of R L or Elecrolytes according to some doctor.
Till keep watch over the general condition of child and fed her banana , curd, rice of course in small quantity.
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor